I was recently told I have pyriosis and was given TAC for the rash. The directions say not to use on face and groin. I'm male and I want to know why do I have to keep it away from my junk.
Prolonged use of topical corticosteroids may cause atrophy of the epidermis and subcutaneous tissue; these effects are most likely to occur (even with short-term use) in intertriginous (e.g., axilla, groin), flexor, and facial areas.
Atrophy means getting smaller and weaker, it doesn't have to be from lack of use. Steroid creams can thin out your skin over a prolonged use. The skin in delicate parts like your face or groin is already thin.
- Triamcinolone Information for Consumers
- Triamcinolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triamcinolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2009 • 1 answerFAQ by Drugs.com
Updated 22 Aug 2010 • 1 answer
Updated 19 Nov 2017 • 4 answers
Updated 20 May 2013 • 2 answers
Updated 8 May 2018 • 1 answer